# SDR DLM88040050

- Difficulty date: January 18, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 31,689 hours, 24,557 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Connector
- Condition: Burned
- Location: Acars
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL CREW INFORMED MAINTENANCE ACARS C/B POPPING AND WILL NOT RESET.  FOUND ACARS AUX UNIT AND RACK CONNECTOR WITH BURNED PINS.  REPLACED UNIT.
